# SDR AALA202105319006

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 66,261 hours, 24,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Sticking
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT BUTTON ON FORWARD FLIGHT ATTENDANT PANEL STICKING WHILE PERFORMING WALK AROUND. CLEANED STICKING BUTTON. OPERATIONS CHECK OF THE EMERGENCY LIGHTS GOOD PER AMM 33-51-00-710-804-A.
